# SDR UALA2011112706518

- Difficulty date: November 26, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,101 hours, 11,257 cycles
- Engine: Pwa PW4052
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: S343T00366
- Part serial: T48362
- Condition: Failed
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT FUEL CROSSFEED VALVE APPEARS INOPERATIVE.  REPLACED AFT CROSSFEED VALVE ACTUATOR PER MM.
